# SDR SIMA200620803

- Difficulty date: July 18, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING HMBV INSPECTION, FOUND CARGO DOOR CUT OUT LOWER SILL WAS FOUND TO BE CORRODED.  REMOVED THE CORRODED LOWER SILL AND INSTALLED SERVICEABLE LOWER SILL IAW EMB SRM, SRM 145/1142 REV 33, CHAP 51-40-02.  RETURNED AIRCRAFT TO SERVICE. (M)
